# SDR Z1RA108750

- Difficulty date: April 16, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N760AF
- Make and model: Skrsky S76C
- Aircraft serial: 760523
- Aircraft time: 3,632 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing Support
- Part number: 7636104007042
- Part serial: A34800507
- Condition: Loose
- Location: Nr 2 Driveshaft
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 DRIVESHAFT SUPPORT BEARING EXTREMELY LOOSE IN HOUSING. EXCESSIVE GREASE PURGED OUT.
